| Catalog Number |
788624 |
| Medical Device Problem Codes |
Component Missing (2306); Missing Information (4053)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that no sticker seal was attached without a gutter.
Additional Manufacturer Narrative
The reported event was confirmed-manufacturing related.The product had caused the reported failure.Sample has been evaluated and observed there was no sticker ¿side hole¿ at the outside of the outer package.Inspect sample under the microscope it was confirmed no trace of glue at the outer package.A review of the manufacturing process indicates that the process can produce this type of defect.Based on the sample returned, it is confirmed as manufacturing related issue.A potential root cause for this failure mode could be operator's handling method.The labeling and instructions for use were found to be adequate.A review of the manufacturing process indicates that the process is capable of producing of this type of defect.However, current in-process controls per pfmea are adequate to identify the defect or verify the product integrity.Corrections: d, e, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that no sticker seal was attached without a gutter.Per follow up information received via rcc on 24sep2025, stated that "no drain" sticker was not attached.